Journal homepage    http://revistas.unitru.edu.pe/index.php/SSMM

SELECCIONES MATEMÁTICAS

Universidad Nacional de Trujillo

ISSN: 2411-1783(Online)

Vol. 06(01): 19-25(2019)

Generalized Helmholtz equation.

Equación de Helmholtz generalizada.

Carlos M. C. Riveros [*]

Armando M. V. Corro [*]

This work is licensed under the Creative Commons Attribution-NoComercial-ShareAlike 4.0.


Received, Jan. 23, 2019 - Accepted, May. 01, 2019

DOI: http://dx.doi.org/10.17268/sel.mat.2019.01.03

Abstract

In this paper we introduce the generalized Helmholtz equation and present explicit solutions to this generalized Helmholtz equation, these solutions depend on three holomorphic functions. As an application we present explicit solutions to the Helmholtz equation. We note that these solutions are not necessarily limited to certain domains of the complex plane $\mathbb{C}$.

Keywords Helmholtz equation, holomorphic functions

Resumen
En este artículo introducimos la ecuación de Helmholtz generalizada y presentamos soluciones explícitas para esta ecuación de Helmholtz generalizada, estas soluciones dependen de tres funciones holomorfas. Como aplicación presentamos soluciones explícitas para la ecuación de Helmholtz. Observamos que estas soluciones no necesariamente estan limitadas a ciertos dominios del plano complejo $\mathbb{C}$.

Palabras clave. Ecuación de Helmholtz, funciones holomorfas